Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Cialis leg pains??????

12

Cialis leg pains??????

Does anybody else get leg pains when they take Cialis? It’s weird I can take generic Viagra and I don’t get them but if I take generic Cialis I get leg pains for two days, they aren’t really bad just bad enough to feel like you can’t get comfortable in any positions until you take a couple Motrin or something. I tried different brands of generic and it’s always the same and it sucks because I really enjoy the drug and major fluffy I have between my legs for two days. Another problem I have is I have about 50plus “20mg lily” of them left so if anybody wants to trade for generic Viagra let me know.


I haven't failed, I've found 10,000 ways that don't work. Thomas Edison (1847-1931)

I have the same problem with Cialis. I have a weird pain in my back and legs for 3-4 days after taking generic cialis.

Same here and seems to last about 2 days.

I only take 1/2ml.

VV

Dino9X7

I had the same problem for a week or so. I took it maybe 3 times that week and then the side effects were gone and have not returned. If you have tried just a few times and had cramps each time, I say try a few more and see it they go away. Just my 2 cents!!

It’s normal. Cialis has as a sometimes side effect of pain in the lower body, legs/hips. Most users find that it very quickly disappears after a couple or a few uses.

“I really enjoy the drug and major fluffy I have between my legs for two days.” Now, that _is_ a really fun side effect, isn’t it, Dino?


_______________

avocet8

Originally Posted by Dino9X7
Does anybody else get leg pains when they take Cialis? It’s weird I can take generic Viagra and I don’t get them but if I take generic Cialis I get leg pains for two days, they aren’t really bad just bad enough to feel like you can’t get comfortable in any positions until you take a couple Motrin or something. I tried different brands of generic and it’s always the same and it sucks because I really enjoy the drug and major fluffy I have between my legs for two days. Another problem I have is I have about 50plus “20mg lily” of them left so if anybody wants to trade for generic Viagra let me know.

When I used to get leg aches, I would drink tonic water, not soda water, and the quinine would get rid of the leg pains.


You all are still missing the point... The story was great and all but should have ass (and) some anal in it.- RWG

Originally Posted by tps
I get a leg spasm occasionally. What I could really do without is the heartburn. As a recreational user, it’s almost not worth it. Seemed to get better with the liquid C, might just be the lower dose I started with.

All these drugs have different reactions on different people. I get a lot of heartburn from V but not from C. I have very good relief from the heartburn by taking Zantac a little before taking V. Maybe try that, tps.


_______________

avocet8

Thanks guys you may be right when I used to take “C” more often I didn’t get them as bad but this was the first time in about 3 months and I got them pretty bad not something I’m looking to repeat anytime soon.


I haven't failed, I've found 10,000 ways that don't work. Thomas Edison (1847-1931)

I also had the same leags and back pain after my first dose wich was saturday. When should I take my second dose? . Also I’d like to add that when I took cialis 10mg. pills I had only a flashing face for an hour after taking it. How come I have this pains with the liquid cialis? Are the quemical components different than the pill?

Whoa… this is unreal. I took Cialis over the weekend and started having pain in my hip and leg. I thought it was sciatica and went to the chiropractor today for an adjustment. That usually helps, but not this time. I don’t usually read “contraindications” on meds because they psyche me out, but maybe I should have read the fine print a bit more closely.

This back pain is killing me

I`m at home so don`t have my desk reference in front of me, so out of my head (!), I think viagra, cialis and l-arginine can all have a diuretic effect which can cause cramp/leg pain. All should be taken with plenty of water (more than .5 of a pint and with Cialis, which has a longer duration you should drink more water.

I`d appreciate feedback as to this working or not.

Regards Stanby

Top
12
Similar Threads 
ThreadStarterForumRepliesLast Post
Longterm CIALIS useHughChardonMale Supplements3905-11-2008 10:00 AM

All times are GMT. The time now is 11:21 AM.